Advertisement

Periodica Mathematica Hungarica

, Volume 10, Issue 2–3, pp 189–191 | Cite as

Addendum to “Functional equations and linear transformations IIIB”

  • B. P. Duggal
Article
  • 13 Downloads

AMS (MOS) subject classifications (1970)

Primary 44A15 Secondary 43A05 

Key words and phrases

Locally compact Abelian group isomorphism convolution multiplier Watson transform 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    B. P. Duggal, On Fourier transform type operators,Period. Math. Hungar. 9 (1978), 55–61.CrossRefGoogle Scholar
  2. [2]
    B. P. Duggal, Near normality of a class of transforms,Acta Sci. Math. (Szeged) 40 (1978), 237–242.Google Scholar
  3. [3]
    B. P. Duggal, Functional equations and linear transformations IIIB: Factorization.Period. Math. Hungar. 10 (1979), 177–188.Google Scholar
  4. [4]
    H. S. V. de Snoo, On invariant linear manifolds of Watson transforms,Quart. J. Math. Oxford Ser. (2)24 (1973), 217–221,MR 48 # 2682Google Scholar
  5. [5]
    H. S. V. de Snoo, On the spectrum of Watson transforms,J. London Math. Soc. 8 (1974), 297–305.MR 50 # 1044Google Scholar

Copyright information

© Akadémiai Kiadó 1979

Authors and Affiliations

  • B. P. Duggal
    • 1
  1. 1.Mathematics DepartmentUniversity of NairobiNairobiKenya

Personalised recommendations